# SDR CA960328008

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1003810051
- Condition: Leaking
- Location: Tank
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)ON ROTATION FUEL BEGAN VENTING FROM CAP. THE CAUSE WAS DETERMINED TO BE THE RETAINER STRAP LOCKING MECHANISM. THE FIX WAS TO REMOVE THE PLASTIC RETAINER AND INSTALL A BRASS CHAIN.
